# SDR AALA201808274007

- Difficulty date: August 22, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 27,033 hours, 10,729 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 3355
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED WITH OVER 900 POUNDS MORE THAN REQUIRED. 20 MINUTES INTO FLIGHT,  TOTAL FUEL INDICATED 1,200 POUNDS BELOW PLAN. TWENTY MINUTES LATER AT NEXT CHECKPOINT FUEL INDICATED 1,400 BELOW PLAN. AIRCRAFT ALTITUDE, AIRSPEED, AND FUEL FLOW CORRECT FOR FLIGHT PLAN. BEGAN QRH FUEL LEAK PROCEDURE. DIVERTED AS A PRECAUTION.  NO EMERGENCY DECLARED,  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED FUEL QUANTITY PROCESSOR UNIT IAW AMM 28-41-81. FQIS BITE CHECKED AND OPS CHECKED GOOD.
